Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thatainthay

Has Anyone Ever Switched From Tazorac To Atralin? Who Here Uses Atralin?

Recommended Posts

I know this is a pretty specific question, but I am curious... I have been through 7 years of Acne treatment and my face has gotten significantly better over time. I take Bactrim pills twice a day, a sulfate lotion in the morning and Tazorac 0.1 at night. For some reason in the last 6 months or so my face has had a few more breakouts which is a big deal for me because the red marks on my face last up to 4-5 years for ANYTHING that comes to surface. My acne is very deep rooted.

The dermatologist didn't want to make a drastic change since we have found the best solution/regimen thus far, but gave me Atralin to try as opposed to Tazorac. From what I understand, Atralin is not as strong as Tazorac (especially the 0.1 version I use), but I am wondering if anyone here has gone from a statistically stronger med such as Tazorac to Atralin 0.5 and seen better results.

I know that faces can become "used to" a med and they become less effective over time.

Acne is quite challenging in a new way once you have it mostly under control and it starts to slowly creep back more, you worry so much about changing any med in the slightest due to the fact it could causes a major breakout that leaves years of scarring...

Sigh, right when you think you are out of the woods for good...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×